# SDR USAA920080183

- Difficulty date: December 19, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,113 hours, 42,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACKED VERTICAL STIFFENER, WING CENTER SECTION, BS 663.75, RBL 6.25.  REPAIRED VERTICAL STIFFENER, WING CENTER SECTION, BS 663.75, RBL 6.25 IAW USAIRWAYS EA 110301.
